Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Comparison of two methods of multiplying distributions


Author: Johan Tysk
Journal: Proc. Amer. Math. Soc. 93 (1985), 35-39
MSC: Primary 46F10
DOI: https://doi.org/10.1090/S0002-9939-1985-0766522-0
MathSciNet review: 766522
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There is no canonical way of defining a product of distributions. In the present paper we compare two different methods of defining a product of distributions. These methods are based on the sequential and functional-analytic approaches to distributions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F10

Retrieve articles in all journals with MSC: 46F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0766522-0
Keywords: Distribution, $ \delta $-sequence, Fourier transform, convolution
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society